# SDR IPXA2023052052755

- Difficulty date: May 16, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 117,716 hours, 19,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - THE EMERGENCY SLIDE LIGHT (L2930) INOP AT RIGHT UPPER DECK DOOR. (REPLACE) ALL PAPERWORK C/W
